[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]
[IP] allergic reation and bad bg's
- Subject: [IP] allergic reation and bad bg's
- From: Sheila Sweat <email @ redacted>
- Date: Wed, 19 May 1999 10:32:55 -0400
Early yesterday morning I took a shower with a new shower gel and loofah
sponge. Afterwards I started getting welts and in the end had to go to
the ER. I was given Benadryl, a steroid and Zantac. Before I went to
the ER my bg was 87 and when I retuned home at 3 am it was 113. At 5 am
I woke sweating profusely but was so knocked out I didn't check the bg.
At 10 am I was 194 and bolused for a high and ate even though I thought
maybe I should wait. I was starved. At lunchtime I was 287 I bolused
and ate nothing I continued bolusing every 3 hrs though the afternoon.
At 7pm I was 143 bolused again for the high and for supper hoping all
would be better. At 11pm I was 339. So last night every 3 hrs I
bolused. Boy am I exhausted. This am I was 129 and 2 hrs pp I was 159.
By the way Yesterday I did change the sight because of the high's and
the fact that I had welts on the site also. My question is is this the
drugs affecting me like this and when will the normal sugars come back.
My doctor was puzzeled and suggested raising my basals permanantly
because maybe my needs are now diiferent but I am hesitant to do that.
Also to those out there talking about trigger finger I was just
diagnosed with it in my right middle finger, and guess what the doctor
talked of steroids to treat it. If this is what happens with my bg's I
say no way I'd rather suffer or even endure the surgery. Sheila
Insulin Pumpers website http://www.insulin-pumpers.org/
for mail subscription assistance, contact: HELP@insulin-pumpers.org